# SDR 96ZZZX4749

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1928F
- Make and model: Cessna 172N
- Aircraft serial: 17273019
- Propeller: Snsnch 76EM8
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Misfit
- Location: Bulkhead
- Part time: 2,930 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ABOVE NORMAL TENSION ON REAR SPINNER BULKHEAD WHEN INSTALLING SPINNER, THIS NEW PROPELLER MAY BE THICKER THAN ORIGINAL PROPELLER WHICH USES THE ORIGINAL SPINNER AND BACKPLATES FROM THE 160HP ENGINE.  350 HOURS SINCE STC MOD NR SA 4428SW.
